# SDR REXA2014060300549

- Difficulty date: June 3, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 26,319 hours, 23,143 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Scratched
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S SMOKE GOGGLES BIG SCRATCH.  SWAP FIRST OFFICER`S SMOKE GOGGLES WITH OBSERVERS.  DEFER OBSERVERS SMOKE GOGGLES IAW MEL 25-12-11.  OK FOR SERVICE.  INSTALLED SERVICEABLE SMOKE GOGGLES IAW AMM 35-11-15.
